# SDR GTIA030669

- Difficulty date: August 27, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFIER AT RIGHT FORWARD OVERWING EXIT INOPERATIVE.  REPAIRED BROKEN WIRE BEHIND LIGHT ASSEMBLY AT THE RIGHT FORWARD OVERWING EXIT.  (M)
